# SDR CALA2023062602028

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737-900ER
- Aircraft serial: 42748
- Aircraft time: 27,211 hours, 9,849 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN HAS A GOUGE WITH HIGH METAL AS SHOWN 27.82" FROM BOTTOM OF DOOR INTERSECTING 9.5" FROM LEADING EDGE OF DOOR MEASURING APPROXIMATELY 2" LONG X .085" WIDE X .014" DEEP. REF. BAM NR# 001451312 FOR REPAIR INFO. NON ROUTINE CREATED FOR ESFR TRACKING ONLY. SEE BAM NR# 001451312 FOR ALL REPAIR INFO.
